Health knowledge made personal
Join this community!
› Share page:

cramps and brown mucous in the last week of "active" birth controll pills?


Posted by campmom123

I am on birth control pills but had sex mid-month and about 5 days later started cramping and having brown mucous.  It's gone on for about a week now, and I have 3 more "active" pills.  I've had a lot of weird cramps and spotting on the pill before but never this late in the cycle or this type of discharge.  Could I be pregnant? Or do I have something wrong with me? (endometriosis?)
 
Answers (1)
Sort by: Newest first | Oldest first
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: